# SDR ABXA9800438

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 603.75
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XFS 603.75 IS CRACKED AT THE AFT UPPER END.  REPAIRED IAW DC8 SRM 51-1-8 AND DWG K05056.
